# SDR SWAA082195

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 56,154 hours, 49,185 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Rod End
- Part number: 69444273
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT ELEVATOR CONTROL SYSTEM LOWER CONTROL ROD END CORRODED.  REMOVED AND REPLACED ROD END PER MM.
